Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Took prescribed medicines after drinks, dizziness, sweating, pant wetting. BP high, pulse low. Reason?

My husband us 66 yrs old. he takes the following prescribed pills, carvedilol 12.5 mg 2 times a day. hydralazine 50 mg 3 times a day, Vitamin D , Ergocalciferol , 0000 UNITS 1 time a week, amlodipine- benazepril (LOTREL) 10-20MG capsules,by mouth 1 time a day, clonidine (CATAPRES) 0.2 MG TAB, and last one is Cholecalciferol (VITAMIN D) 0000 UNITS Taking 3 capsules by mouth once daily. 3 times. My husband is a drinker and had drank alot and took 3 of the above meds. and got dizzy. sweaty. froze up.and wet his pants. I called ambulance and they wanted to take him in. Just found out blood pressure after incident was 162/88, pulse 63.. I need to talk more. Please help me. He is lieing to his Dr..
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
You should tell your doctor the truth about your husband. There caan be significant innteraction off alcohol with some drugs.
Bradycardia seems to be related to high BP or the Carvedilol Catapres and benazepril can also have unpredictable interaction with the alcohol.
he may take dangerous overdose, it will be worthwhile to manage him indoor for this problem and in future give him the medicines under watch.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor